MathSciNet Relay Station
MathSciNet bibliographic data
MR1427165 35L05 (26A33 35L99)
Mainardi, F. The time fractional diffusion-wave equation. Izv. Vyssh. Uchebn. Zaved. Radiofiz. 38 (1995), no. 1-2, 20--36; reprinted in Radiophys. and Quantum Electronics 38 (1995), no. 1-2, 13–24 (1996)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement